# SDR P5CA201808220201

- Difficulty date: August 19, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 13,771 hours, 3,277 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rivet
- Part number: NA5167108L2
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS ON THE NR 2 ENGINE  RT CORE COWL AFT LOWER SIDE WERE FOUND LOOSE.   REMOVED AND REPLACED THE  DAMAGED RIVETS IAW SRM 51-40-02, REV 71,  AND EI 72018A71M-4217, REV O.
